# SDR CA960122010

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901215
- Condition: Separated
- Location: Rt Hand
- Component: Beech
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE THE PILOT LOST RIGHT HAND THROTTLE CONTROL. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT MADE A PRECAUTIONARY LANDING WITHOUT INCIDENT. INVESTIGATION REVEALED THAT THE RIGHT HAND THROTTLE CABLE HAD SEPARATED INTERNALLY. SUBMITTER STATES THAT THE OAT WAS -30 DEGREES C AND THIS MAY HAVE CONTRIBUTED TO THE FAILURE. THE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
